# SDR AALA201606289005

- Difficulty date: June 27, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 27,452 hours, 3,929 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN 2 (4-3) TEMP LIGHT CAME ON AND AN ELECTRICAL SMELL. WAS NOTED. OVEN WAS DEACTIVATED BY PULLING THE CIRCUIT BREAKER. REMOVED AND REPLACED OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-33-00.
